# SDR CA150126003

- Difficulty date: January 24, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 34,915 hours
- Engine: Garrtt TPE33111U
- System (JASC): 7600 · Engine Controls
- Part: Bracket
- Part number: 2621505013
- Condition: Cracked
- Location: Pedestal
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING AN ENGINE REPLACEMENT INSTALL PROCESS, IT WAS FOUND THAT THE LH POWER LEVER WAS HITTING THE UPPER QUADRANT AND FOUND THAT THE ENGINE CONTROL CABLE SUPPORT BRACKET TO BE BROKEN OFF AND FREELY MOVING. THE BRACKET HAS REMOVED AND REPLACED. (TC# 20150126003)
